MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER SHORT; HIP COMPONENT
Model Number 26000025
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, primary surgery was preformed on (b)(6) 2016.The surgeon found a dissociation after surgery and mentioned excessive stress, may have occurred during agricultural work.The surgeon performed revision surgery on (b)(6) 2019.We will not return at this time.
 
Event or Problem Description
Allegedly, primary surgery was performed on (b)(6) 2016.The surgeon found a dissociation after surgery and mentioned excessive stress, may have occurred during agricultural work.The surgeon performed revision surgery on (b)(6) 2019.We will not return at this time.

Brand Name
COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8758336
Report Number3010536692-2019-00893
Device Sequence Number1342145
Product Code JDL
UDI-Device IdentifierM684260000251
UDI-PublicM684260000251
Combination Product (Y/N)N
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000025
Device Catalogue Number26000025
Device Lot Number1456731
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2019
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date02/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR